MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MBR-000211-A
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinical specialist reported that during the procedure, the live camera view on the scope suddenly became static and fuzzy, leading to a loss of view.The user switched scopes and successfully navigated to the lesion.However, while biopsying, an fault occurred, indicating disconnection of the scope and disabling of robotic functions.Despite attempts, the user couldn't turn the camera back on or clear the error.The clinical specialist mentioned that the issue recurred with the second scope during biopsying.Consequently, the physician decided to end the procedure without further biopsies.There were no reported adverse effects to the patient because of the scope issues.
 
Additional Manufacturer Narrative
The subject scope was connected to an in-house system to verify electrical functionality of the camera, light emitting diode (led), and electromagnetic sensors (em).The scope tip was manually articulated while monitoring the resistance of each sensor, and the camera image to confirm that there was no intermittent open on either sensor or camera image degradation.The results observed both sensors to be within specification, and the camera to be functional with no signs of image degradation.Additionally, the led was not functioning.The scope was connected to the in-house system for thirty minutes and no led was observed.A closer inspection of the scope handle, shaft, cable, and connector observed no external physical damage that could contribute to the reported issue.Note: manufacturer report numbers 3014447948-2024-00004 are for the same patient event.

Brand Name
MONARCH BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city 94065
Manufacturer Contact
harminder kaur
150 shoreline dr.
redwood city, CA 94065
6282544750
MDR Report Key18921615
Report Number3014447948-2024-00005
Device Sequence Number7683180
Product Code QNW
UDI-Device IdentifierB634MBR000211A1
UDI-Public+B634MBR000211A1/14D20240509C
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2024
Device Model NumberMBR-000211-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown